MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIOCRKSCRW,FT,VENT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,BIOCRKSCRW,FT,VENT; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,BIOCRKSCRW,FT,VENT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 05/22/2024 it was reported by a sales representative via phone that an ar-1927bf suture anchor broke while being seated.This occurred during use in a case with no patient effect.Case was completed using a tap and another anchor.Delay in case 5 minutes.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
SUTR ANCH,BIOCRKSCRW,FT,VENT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19557673
Report Number1220246-2024-05907
Device Sequence Number14665435
Product Code HWC
UDI-Device Identifier00888867023413
UDI-Public00888867023413
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIOCRKSCRW,FT,VENT
Device Catalogue NumberAR-1927BF
Device Lot Number15149816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown